# SDR R61A2024091700404

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N757YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000935
- Aircraft time: 2,808 hours, 2,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17020873003
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR) DAMAGE (DENT AND GOUGE) BETWEEN FR21-22 AND BETWEEN STR15L-16L. REPAIRED IAW ETD2024-10-024681 SEE VP-038696-2024/1-1 TROUGH VP-038696-2024/1-7
